# SDR CA110204004

- Difficulty date: February 3, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,213 hours
- Engine: Lyc O360C2E
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Remote Switch
- Part number: 345619604
- Condition: Failed
- Location: Elt
- Part time: 345 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A FUNCTION TEST IT WAS DISCOVERED THAT THE LED LIGHT FAILED TO WORK. AS WELL WHEN THE SWITCH WAS TURNED TO THE ON POSITION, THE ELT ACTIVATED PROPERLY. BUT WHEN TURNED BACK TO "ARM" THE ELT FAILED TO RESET. A MANUAL RESET WAS POSSIBLE AT THE UNIT ITSELF.   TROUBLESHOOTING REVEALED THAT THE LED PROBLEM WAS WITH THE SWITCH ITSELF, BUT FAILED TO IDENTIFY THE OTHER PROBLEM DUE TO A SECOND SWITCH FAILURE. THE REPLACEMENT OF THE SWITCH WITH A NEW SWITCH IDENTIFIED THE SWITCH TO BE THE CAUSE OF THE PROBLEM WITH THE RESET FAILURE AS WELL. THE SWITCH IS BEING RETURNED TO THE MANUFACTURE FOR EVALUATION.
